# SDR DALA2015102406437

- Difficulty date: October 23, 2015
- Submitted: October 26, 2015
- Operation: Air carrier
- Aircraft: N986DL
- Make and model: Doug MD-88
- Aircraft serial: 53313
- Aircraft time: 62,489 hours, 45,344 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 231
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK BS 231, X=44.   SEAT TRACK  WAS REPLACED IAW SRM 51-30-1; 51-30-5 AND 51-10-4.
